# SDR AT9900075

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CRACKS ON THE OUTER PAN FLANGE AFT CARGO DOOR AFT CENTER STOP AND ANOTHER ONE AT THE FORWARD CARGO DOOR AFT TOP (C-1 DOOR).  FABRICATED, DEBURRED, PRIMED AND INSTALLED NEW DOUBLERS AND REPAIRS IAW DC9 SRM 52-03 FIG 8, 52-01 FIG 2, 51-10-3, 51-10-4 AND 51-30-2.
